# SDR HALA2018110700571

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 899 hours, 180 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING PREFLIGHT -  ECAM ENG 2 BOWED ROTOR PROTECTION FAULT DISPLAYED. // PERFORMED EEC SYSTEM TEST PER AMM 73-21-00. TEST OK. PERFORMED EEC RESET TO CONFIRM IF ACTUAL FAULT. MESSAGE CLEARED. CONTACT PRATT & WHITNEY REP. PERFORMED IDLE ENGINE RUN FOR 5 MUNITES PER AMM 71-00-00-860-823-A & 71-00-00-720-811-A. NO ECAM FOR ENG 2 BOWED ROTOR PROTECTION FAULT. OK FOR SERVICE.
